# SDR C2XA01CL218

- Difficulty date: October 21, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE, THE CREW REPORTED A BURNING SMELL COMING FROM PACK 2.  MAINTENANCE INSPECTED AND OPERATIONAL CHECKS WERE PERFORMED ON THE AIR CONDITIONING SYSTEM.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
